# SDR CA120608003

- Difficulty date: June 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,499 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: K3822
- Condition: Loose
- Location: Distributor Blk
- Part time: 1,490 hours
- Component: Magneto, Champion
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISTRIBUTOR GEAR CONTACT FINGER FOUND LOOSE DURING MAGNETO 500 HR INSPECTION.
